×

zbMATH — the first resource for mathematics

Sur la détermination d’une fonction par les valeurs prises sur un certain ensemble. (French) Zbl 0086.04803

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. BOBOC , Un exemple d’une fonction continue à la Darboux, partout discontinue (en roumain) (Com. Acad. R. P. R., t. 4, nos 5-6, 1954 , p. 199-200). MR 17,20d | Zbl 0059.04501 · Zbl 0059.04501
[2] G. CANTOR , Ueber verschiedene Theoreme aus der Theorie der Punctmengen in einem n-fach ausgedehnten stetigen Raume Gn (Acta mathematica, t. 7, 1885 , p. 105-124). JFM 17.0504.01 · JFM 17.0504.01
[3] A. DENJOY , Sur une propriété des fonctions dérivées (Enseignement Mathématique, t. 18, 1916 , p. 320-328). JFM 46.0381.05 · JFM 46.0381.05
[4] P. ERDÖS et S. MARCUS , Sur la décomposition de l’espace euclidien en ensembles homogènes (Acta Mathematica, Academiæ Scientiarum Hungaricæ, t. 8, nos 3-4, 1957 , p. 443-452). MR 20 #1958 | Zbl 0079.07802 · Zbl 0079.07802
[5] S. MARCUS , Remarques sur les fonctions intégrables au sens de Riemann (Bull. Math. Soc. Math. et Phys. R. P. R., t. 2, 1958 (sous presse). MR 22 #12180 | Zbl 0093.05901 · Zbl 0093.05901
[6] S. MARCUS , Sur une classe de fonctions, définies par des inégalités, introduite par M. Á. Cászsár (Acta Scientiarum Mathematicarum, Szeged, t. 19, nos 3-4, 1958 , p. 209). MR 23 #A983 | Zbl 0085.27702 · Zbl 0085.27702
[7] S. MARCUS , Sur les fonctions continues par rapport à chaque variable prise à part (en russe) (Dokl Akad. Nauk U. R. S. S., t. 112, n^\circ 5, 1957 , p. 812-814). Zbl 0085.04402 · Zbl 0085.04402
[8] W. SIERPINSKI , Sur une propriété des fonctions réelles quelconques (Le Mathematiche, Catania, t. 8, n^\circ 2, 1953 , p. 43-48). MR 16,229g | Zbl 0052.28703 · Zbl 0052.28703
[9] W. SIERPINSKI , Leçons sur les nombres transfinis , Gauthier-Villars, Paris, 1950 , p. 131. MR 11,423e | Zbl 0035.15002 | JFM 54.0087.01 · Zbl 0035.15002
[10] Z. ZAHORSKI , Sur la première dérivée (Trans. Amer. Math. Soc., t. 69, 1950 , p. 1-54). MR 12,247c | Zbl 0038.20602 · Zbl 0038.20602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.